# SDR USAA950409

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Valve
- Part number: 9507445
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DCA - FLT 200 - ON TAKEOFF, TOWER ADVISED FLIGHT THAT FUEL WAS BEING SIPHONED OUT OF WING.  FLIGHT RETURNED TO DCA WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED LT O/B FUEL VENT VALVE.  NO LEAKS NOTED.  (Z)
